# SDR UIEA2017112802330

- Difficulty date: November 28, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 7321175002
- Part serial: 831462
- Condition: Chafed
- Location: Rt A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY, RT ISOLATION BYPASS CHECK VALVE FOUND THE HOUSING CHAFDED.  THE RT ISOLATION BYPASS VALVE WAS REMOVED, REPLACED, AND LEAK CHECKED IAW AMM 21-51-15, AND 36-11-00, REV 122.  FOUND SATISFACTORY.
